# SDR AUS20020244

- Difficulty date: January 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Plate
- Part number: 69339561
- Condition: Corroded
- Location: Fuselage Door Hi
- Part time: 58,266 cycles
- Component: Fuselage Door Hi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARGO DOOR HINGE SUPPORT PLATE CORRODED. PLATE IS LOCATED IN ZONE 2-48, STN 520 TO STN 530, STRINGER 55LH.
